Local vs. global hyperconvexity, tautness or -completeness for unbounded open sets in
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 4 (2005) no. 4, pp. 601-618
Cet article a éte moissonné depuis la source Numdam
Some known localization results for hyperconvexity, tautness or -completeness of bounded domains in are extended to unbounded open sets in .
Classification :
32A19, 32F45, 32Q45
Affiliations des auteurs :
Nikolov, Nikolai 1 ; Pflug, Peter 2
@article{ASNSP_2005_5_4_4_601_0,
author = {Nikolov, Nikolai and Pflug, Peter},
title = {Local vs. global hyperconvexity, tautness or $k$-completeness for unbounded open sets in $\mathcal {C}^n$},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {601--618},
year = {2005},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 4},
number = {4},
mrnumber = {2207736},
zbl = {1170.32302},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2005_5_4_4_601_0/}
}
TY - JOUR
AU - Nikolov, Nikolai
AU - Pflug, Peter
TI - Local vs. global hyperconvexity, tautness or $k$-completeness for unbounded open sets in $\mathcal {C}^n$
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 2005
SP - 601
EP - 618
VL - 4
IS - 4
PB - Scuola Normale Superiore, Pisa
UR - http://geodesic.mathdoc.fr/item/ASNSP_2005_5_4_4_601_0/
LA - en
ID - ASNSP_2005_5_4_4_601_0
ER -
%0 Journal Article
%A Nikolov, Nikolai
%A Pflug, Peter
%T Local vs. global hyperconvexity, tautness or $k$-completeness for unbounded open sets in $\mathcal {C}^n$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2005
%P 601-618
%V 4
%N 4
%I Scuola Normale Superiore, Pisa
%U http://geodesic.mathdoc.fr/item/ASNSP_2005_5_4_4_601_0/
%G en
%F ASNSP_2005_5_4_4_601_0
Nikolov, Nikolai; Pflug, Peter. Local vs. global hyperconvexity, tautness or $k$-completeness for unbounded open sets in $\mathcal {C}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 4 (2005) no. 4, pp. 601-618. http://geodesic.mathdoc.fr/item/ASNSP_2005_5_4_4_601_0/